# SDR DALA2017021401219

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 72,247 hours, 20,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE HAS DENT AT APPROX STA 590 JUST BELOW FWD CARGO DOOR AT STRINGER 26R.  ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN LWR EXT AT STA 590 BELOW FWD CARGO DOOR IAW ER/A 554312-14 REV ORIG. SEE NRC 100-68 REF LOGPAGE 2890215 FOR DECAL MONITOR INSPECTION EVERY L-CHECK PER TOPP 30-10-70 PAGE 14.
